# SDR JJBA20220402005

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 35,160 hours, 23,853 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ELEVATOR LH TO EVALUATE DAMAGE. REMOVED LH ELEVATOR AND REPAIRED ONE ELEVATOR FITTING. RE-INSTALLED ORIGINAL ELEVATOR FITTING. ELEVATOR RE-INSTALLED.
